Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 145, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Oct 2, 2006, 4:10 PM CDT for Outagamie County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2006, 4:10 PM CDT (21:10 UTC)
- Expired
- Oct 2, 2006, 5:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 4:19 PM CDT | HAIL 0.75 | 1 N Dale, WI | ONE-HALF TO THREE-QUARTER INCH HAIL FOR 9 MINUTES. |
| Oct 2, 4:22 PM CDT | HAIL 0.75 | Appleton, WI | WEST SIDE OF APPLETON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -625 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 022110 SVRGRB WIC087-022200- /O.NEW.KGRB.SV.W.0145.061002T2110Z-061002T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 410 PM CDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN * UNTIL 500 PM CDT * AT 406 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORM WAS LOCATED 9 MILES WEST OF APPLETON...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... APPLETON BY 420 PM... KAUKAUNA BY 435 PM... HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS. LAT...LON 4438 8867 4424 8869 4425 8818 4441 8818 $$ JKL
4 follow-up statements
000 WWUS53 KGRB 022122 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 421 PM CDT MON OCT 2 2006 WIC087-022200- /O.CON.KGRB.SV.W.0145.000000T0000Z-061002T2200Z/ OUTAGAMIE WI- 421 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHERN OUTAGAMIE COUNTY... AT 419 PM...TRAINED WEATHER SPOTTERS AND DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORMS EXTENDED FROM NEAR APPLETON TO DALE...AND WERE MOVING EAST AT 20 MPH. HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS. LAT...LON 4438 8867 4424 8869 4425 8818 4441 8818 $$ JKL
000 WWUS53 KGRB 022135 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 434 PM CDT MON OCT 2 2006 WIC087-022200- /O.CON.KGRB.SV.W.0145.000000T0000Z-061002T2200Z/ OUTAGAMIE WI- 434 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHERN OUTAGAMIE COUNTY... AT 432 PM...DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF SEVERE THUNDERSTORMS PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THE STORM EXTENDED FROM KIMBERLY TO APPLETON...AND WERE MOVING EAST AT 20 MPH. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4437 8854 4424 8855 4425 8818 4438 8819 $$ JKL
000 WWUS53 KGRB 022150 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 448 PM CDT MON OCT 2 2006 WIC087-022200- /O.CON.KGRB.SV.W.0145.000000T0000Z-061002T2200Z/ OUTAGAMIE WI- 448 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHERN OUTAGAMIE COUNTY... AT 445 PM...DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM WITH HAIL. THIS STORM WAS LOCATED NEAR APPLETON...MOVING EAST AT 15 MPH. HAIL...HEAVY RAIN...AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS. LAT...LON 4430 8847 4424 8855 4424 8819 4433 8819 $$ JKL
000 WWUS53 KGRB 022158 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 458 PM CDT MON OCT 2 2006 WIC087-022208- /O.EXP.KGRB.SV.W.0145.000000T0000Z-061002T2200Z/ OUTAGAMIE WI- 458 PM CDT MON OCT 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OUTAGAMIE COUNTY EXPIRES AT 500 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. LAT...LON 4430 8847 4424 8855 4424 8819 4433 8819 $$ JKL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:45 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Oct 2, 2:45 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT MON OCT 2 2006 .SHORT TERM...TNGT AND TUE. MAIN FCST CONCERN TO BE COVERAGE OF SVR POTENTIAL LATE THIS AFTERNOON/EARLY EVENING AND AGAIN TUE AFTERNOON. THE 18Z MSAS SFC ANALYSIS SHOWED A VERY WEAK AREA OF LOW PRES OVR WRN WI WITH A WRMFNT STRETCHED E-SE THRU CNTRL WI. A CDFNT EXTENDED FROM N-CNTRL TO WEST-CNTRL WI. VSBL SATL IMAGERY INDICATED SEVERAL AREAS OF CBS WITH ONE MAIN AREA DRAPED WEST TO EAST ACROSS WI WHERE OLD OLDFLOW BNDRY EXISTED FROM OVRNGT CONVECTION. SOME OF THE TSTMS HAD PRODUCED MARGINALLY SVR HAIL...THUS SVR TSTM WATCH #806 IN EFFECT INTO THIS EVENING SOUTH OF A MARSHFIELD TO KEWAUNEE LINE. SCT SHWRS AND TSTMS WL CONT THIS EVENING ALONG THE OLD OUTFLOW BNDRY AS THE CDFNT SAGS SWD INTO THE FCST AREA AND MODERATELY-STG SHRWTV PUSHES INTO SRN WI/NRN IL. CAPES AROUND 2K J/KG AND SFC LIS DOWN AS LOW AS -6 TO COMBINE WITH IMPRESSIVE MID LVL LAPSE RATES...TO PRODUCE A THREAT OF SVR STORMS INTO THIS EVENING. SINCE SHEAR VALUES ARE NOT PARTICULARLY STG...EXPECT MULTICELLULAR CELLS WITH LRG HAIL BEING THE MAIN THREAT. AS DAYTIME HEATING WANES THIS EVENING AND THE SHRTWV STARTS TO HEAD TOWARD LWR MI/NRN IN...SHWRS/TSTMS TO BECOME MORE WDLY SCT OVRNGT. WEAK HI PRES ACROSS SRN CANADA SHOULD KEEP ENUF DRY AIR IN PLACE OVR NRN WI TO KEEP THAT PART OF THE STATE DRY TNGT. MOIST ATM IN PLACE...COMBINED WITH LGT WNDS/ANY PCPN THAT HAS FALLEN...ALL POINT TO FOG DEVELOPING LATE TNGT MAINLY ACROSS CNTRL/E-CNTRL WI. HAVE A DECENT TEMP GRADIENT FROM NORTH TO SOUTH BASED ON ANTICIPATED CLD CVR AND MSTR CONTENT. MDLS CONCUR THAT A SFC WAVE WL DVLP ALONG THE STALLING CDFNT AND MOV INTO THE MIDWEST BY 00Z WED. THIS WAVE WL PREVENT THE FNT FROM MOVG (IF AT ALL)...THUS ALLOWING FOR MSTR TO POOL ALONG THE BNDRY. WHILE THIS IS OCCURRING...A STG SHRTWV IS PROGGED TO LIFT NE TOWARD THE UPR MIDWEST AND ADD ADDL FORCING TO THE SITN. AT THE SFC...A 40 KT LOW LVL JET WL CONT TO ADD MSTR TO THE ATM WITH A SHARP GRADIENT NEAR THE SFC BNDRY. EXPECT A CHC OF TSTMS TO INCREASE THRU THE DAY WITH SVR PSBL BY LTR AFTERNOON AS SHEAR PROFILES BECOME MORE FAVORABLE AND INSTABILITY PARAMETERS INCREASE WITH DAYTIME HEATING. TEMPS LOOK GOOD AND FAVORED MORE CONSISTENT MAV GUID. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERNS ARE PRECIP TRENDS TUES NGT INTO WEDS MORNING...AND OVER THE WEEKEND. MODELS ARE A LITTLE SLOWER WITH SFC WAVE RIPPLING ALONG THE FRONTAL BOUNDARY TUES NGT...SO HAVE LINGERED HIGH POPS UNTIL MIDNIGHT...THEN WENT WITH A SLOWER DECREASING TREND IN THE PRECIP LATE TUES NGT INTO WEDS MORNING. DEPENDING ON THE LOCATION OF THE FRONTAL BOUNDARY (GFS/NGM ARE MUCH FARTHER NORTH THAN THE NAM/UKMET)...THE THREAT OF SVR TSTMS COULD LINGER INTO THE EVENING HOURS...ESPECIALLY ACROSS THE SE 1/2 OF THE CWA. THE COMBINATION OF SHEAR/INSTAB APPEARS FAVORABLE FOR SUPERCELLS ALONG AND NORTH OF THE FRONTAL BOUNDARY...SO THIS WILL NEED TO BE MONITORED FOR OUR SOUTHERN COUNTIES. THE FRONT WILL MAKE A SURGE TO THE SOUTH TUESDAY NIGHT INTO WEDS...WITH STG NORTH WINDS DEVELOPING AFTER MIDNIGHT AND CONTINUING INTO WEDS. A SMALL CRAFT ADVISORY SEEMS LIKELY...AND A GALE WARNING IS NOT OUT OF THE QUESTION. LITTLE CHANGES WERE MADE TO THE REMAINDER OF THE FCST...WITH THE EXCEPTION OF BACKING OFF ON SKY COVER FOR THE THU/FRI PERIOD...AND REMOVING POPS FOR THE SUNDAY NIGHT PERIOD. OTHERWISE...HIGH PRESSURE IS STILL EXPECTED TO KEEP US DRY WED-FRI...FOLLOWED BY CHC POPS FOR THE APPROACH AND PASSAGE OF A COLD FRONT OVER THE WEEKEND. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 2, 3:30 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT MON OCT 2 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 330 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE FORECAST AREA ON TUESDAY AFTERNOON. LARGE HAIL WILL BE THE PRIMARY THREAT. THERE IS SOME QUESTION ABOUT HOW FAR NORTH A STATIONARY FRONTAL BOUNDARY WILL RESIDE. IF IT STAYS CLOSE TO CENTRAL WISCONSIN...THERE MAY BE A THREAT OF TORNADOES OVER THE SOUTHERN PART OF THE FORECAST AREA DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH NEXT MONDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO TUESDAY NIGHT. SEVERE THUNDERSTORMS MAY STILL IMPACT PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN DURING THE EVENING HOURS. GUSTY NORTH WINDS WILL DEVELOP ACROSS THE LAKESHORE COUNTIES LATE TUESDAY NIGHT INTO WEDNESDAY AS THE COLD FRONT SURGES SOUTH. THE WINDS COULD GUST TO 40 MPH OVER DOOR COUNTY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. LMZ521-522-541>543-564-032030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 330 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND TUESDAY GUSTY SOUTH WINDS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS EVENING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL DURING THE EVENING HOURS...MAINLY SOUTH OF STURGEON BAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON. LARGE HAIL SHOULD BE THE PRIMARY THREAT. THERE IS SOME QUESTION ABOUT HOW FAR NORTH A STATIONARY FRONTAL BOUNDARY WILL RESIDE. IF IT STAYS CLOSE TO EAST CENTRAL WISCONSIN... THERE MAY BE A THREAT OF WATERSPOUTS OVER THE SOUTHERN PART OF THE MARINE FORECAST AREA. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH NEXT MONDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO TUESDAY NIGHT. SEVERE THUNDERSTORMS MAY STILL IMPACT AREAS SOUTH OF STURGEON BAY DURING THE EVENING HOURS. GUSTY NORTH WINDS WILL DEVELOP ACROSS THE MARINE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY AS THE COLD FRONT SURGES SOUTH. A SMALL CRAFT ADVISORY APPEARS IMMINENT...AND IT IS POSSIBLE THAT GALE FORCE WINDS MAY DEVELOP. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SUNDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. KIECKBUSCH/KALLAS WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Oct 2, 1:25 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
125 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL WINCHESTER 44.20N 88.66W
10/02/2006 M0.75 INCH WINNEBAGO WI PUBLIC
&&
SANDERSSpecial weather statement, Oct 2, 2:40 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 240 PM CDT MON OCT 2 2006 WIZ035>040-045-048>050-022200- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 240 PM CDT MON OCT 2 2006 ...ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON... THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. THE THREAT FOR STORMS WITH HAIL UP TO AN INCH IN DIAMETER AND GUSTY WINDS EXISTS UNTIL EARLY EVENING. THUNDERSTORMS WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SOUTHERN AND PARTS OF CENTRAL AND EAST-CENTRAL WISCONSIN UNTIL 9 PM. JKL WEATHER.GOV/GREENBAY
Local storm report, Oct 2, 3:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL BRILLION 44.18N 88.06W
10/02/2006 E0.75 INCH CALUMET WI PUBLIC
ALSO EXTREMELY HEAVY RAIN.
&&
JKLSpecial weather statement, Oct 2, 3:30 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT MON OCT 2 2006 WIZ035>040-045-048>050-022300- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 330 PM CDT MON OCT 2 2006 ...ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON... THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF CENTRAL AND EAST-CENTRAL WISCONSIN. THE THREAT FOR STORMS WITH HAIL UP TO AN INCH IN DIAMETER...GUSTY WINDS...AND VERY HEAVY RAIN EXISTS UNTIL EARLY EVENING. THE STORMS WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SOUTHERN AND PARTS OF CENTRAL AND EAST-CENTRAL WISCONSIN UNTIL 9 PM. JKL WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 43 min |
| Oct 2, 2:00 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 30 min |
| Oct 2, 2:52 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 19 min |
| Oct 2, 3:00 PM CDT | Special Marine Warning | GRB | 90 min | |
| Oct 2, 3:00 PM CDT | Special Marine Warning | GRB | 90 min | |
| Oct 2, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 30 min |
| Oct 2, 5:06 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.